Alert archive / California / Frost Advisories in 2011
Frost Advisory 2, NWS San Diego, CA
NWS San Diego, CA issued this frost advisory at Feb 3, 2011, 9:28 AM PST for Riverside County, San Bernardino County, San Diego County, California. It took effect at Feb 3, 2011, 11:00 PM PST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2011, 9:28 AM PST (17:28 UTC)
- In effect from
- Feb 3, 2011, 11:00 PM PST
- Expired
- Feb 4, 2011, 9:00 AM PST
- In force
- 10 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 17:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 5.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4372 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- -28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
574 WWUS76 KSGX 031728 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 928 AM PST THU FEB 3 2011 ...FREEZE WARNING FOR THE COACHELLA VALLEY LATE TONIGHT INTO FRIDAY MORNING... ...FROST ADVISORY FOR THE INLAND VALLEYS AND SAN DIEGO DESERTS LATE TONIGHT INTO FRIDAY MORNING... .A CLEAR...COLD AND DRY AIR MASS WILL RESULT IN AREAS OF FROST IN THE INLAND VALLEYS AND LOWER DESERTS LATE TONIGHT INTO FRIDAY MORNING. THE COLDEST AREAS WILL BE IN THE SOUTHERN COACHELLA VALLEY WHERE MINIMUM TEMPERATURES WILL GET INTO THE MID 20S. CAZ050-040130- /O.CAN.KSGX.HW.W.0004.000000T0000Z-110203T2000Z/ /O.NEW.KSGX.FR.Y.0002.110204T0700Z-110204T1700Z/ SAN DIEGO COUNTY VALLEYS- 928 AM PST THU FEB 3 2011 ...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST FRIDAY... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST FRIDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. * TIMING: LATE TONIGHT INTO FRIDAY MORNING. * LOCATION: COLDER INLAND VALLEY AREAS. * IMPACTS: AREAS OF MINIMUM TEMPERATURES IN THE UPPER 20S TO LOW 30S. CLEAR SKIES...DRY AIR AND LIGHT WINDS WILL RESULT IN EXCELLENT RADIATIONAL COOLING WITH LONG FROST DURATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. GROWERS SHOULD BE PREPARED FOR FROST PROTECTION. && $$ CAZ058-031830- /O.CAN.KSGX.HW.W.0004.000000T0000Z-110203T2000Z/ SAN DIEGO COUNTY MOUNTAINS- 928 AM PST THU FEB 3 2011 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE HIGH WIND WARNING. $$ CAZ061-040130- /O.EXP.KSGX.FZ.W.0001.000000T0000Z-110203T1700Z/ /O.NEW.KSGX.FZ.W.0002.110204T0700Z-110204T1700Z/ COACHELLA VALLEY- 928 AM PST THU FEB 3 2011 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST FRIDAY... ...FREEZE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST FRIDAY. THE FREEZE WARNING IS NO LONGER IN EFFECT. * TIMING: LATE TONIGHT INTO FRIDAY MORNING. * LOCATION: PORTIONS OF THE COACHELLA VALLEY...ESPECIALLY IN THE SOUTHERN AREAS. * IMPACTS: AREAS OF MINIMUM TEMPERATURES IN THE MID 20S. CLEAR SKIES...DRY AIR AND LIGHT WINDS WILL RESULT IN EXCELLENT RADIATIONAL COOLING WITH LONG FROST DURATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. GROWERS SHOULD BE PREPARED FOR FROST PROTECTION. && $$ CAZ048-040130- /O.CAN.KSGX.WI.Y.0008.000000T0000Z-110203T2000Z/ /O.EXP.KSGX.FR.Y.0001.000000T0000Z-110203T1700Z/ /O.NEW.KSGX.FR.Y.0002.110204T0700Z-110204T1700Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- 928 AM PST THU FEB 3 2011 ...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST FRIDAY... ...WIND ADVISORY IS CANCELLED... ...FROST ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST FRIDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. * TIMING: LATE TONIGHT INTO FRIDAY MORNING. * LOCATION: COLDER INLAND VALLEY AREAS. * IMPACTS: AREAS OF MINIMUM TEMPERATURES IN THE UPPER 20S TO LOW 30S. CLEAR SKIES...DRY AIR AND LIGHT WINDS WILL RESULT IN EXCELLENT RADIATIONAL COOLING WITH LONG FROST DURATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. GROWERS SHOULD BE PREPARED FOR FROST PROTECTION. && $$ CAZ042-055>057-031830- /O.CAN.KSGX.WI.Y.0008.000000T0000Z-110203T2000Z/ ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- 928 AM PST THU FEB 3 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. $$ CAZ062-040130- /O.EXP.KSGX.FR.Y.0001.000000T0000Z-110203T1700Z/ /O.NEW.KSGX.FR.Y.0002.110204T0700Z-110204T1700Z/ SAN DIEGO COUNTY DESERTS- 928 AM PST THU FEB 3 2011 ...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST FRIDAY... ...FROST ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST FRIDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. * TIMING: LATE TONIGHT INTO FRIDAY MORNING. * LOCATION: COLDER INLAND VALLEY AREAS. * IMPACTS: AREAS OF MINIMUM TEMPERATURES IN THE UPPER 20S TO LOW 30S. CLEAR SKIES...DRY AIR AND LIGHT WINDS WILL RESULT IN EXCELLENT RADIATIONAL COOLING WITH LONG FROST DURATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. GROWERS SHOULD BE PREPARED FOR FROST PROTECTION. && $$ ATKIN
3 follow-up statements
820 WWUS76 KSGX 031810 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1010 AM PST THU FEB 3 2011 ...FREEZE WARNING FOR THE COACHELLA VALLEY LATE TONIGHT INTO FRIDAY MORNING... ...FROST ADVISORY FOR THE INLAND VALLEYS AND SAN DIEGO DESERTS LATE TONIGHT INTO FRIDAY MORNING... .A CLEAR...COLD AND DRY AIR MASS WILL RESULT IN AREAS WITH MINIMUM TEMPERATURES BELOW FREEZING IN THE INLAND VALLEYS AND LOWER DESERTS LATE TONIGHT INTO FRIDAY MORNING. THE COLDEST AREAS WILL BE IN THE SOUTHERN COACHELLA VALLEY WHERE MINIMUM TEMPERATURES WILL GET INTO THE MID 20S. CAZ061-040800- /O.CON.KSGX.FZ.W.0002.110204T0700Z-110204T1700Z/ COACHELLA VALLEY- 1010 AM PST THU FEB 3 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST FRIDAY. * TIMING: LATE TONIGHT INTO FRIDAY MORNING. * LOCATION: PORTIONS OF THE COACHELLA VALLEY...ESPECIALLY IN THE SOUTHERN AREAS. * IMPACTS: AREAS OF MINIMUM TEMPERATURES IN THE MID 20S. CLEAR SKIES...DRY AIR AND LIGHT WINDS WILL RESULT IN EXCELLENT RADIATIONAL COOLING WITH LONG FROST DURATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. GROWERS SHOULD BE PREPARED FOR FROST PROTECTION. && $$ CAZ048-050-062-040800- /O.CON.KSGX.FR.Y.0002.110204T0700Z-110204T1700Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN DIEGO COUNTY DESERTS- 1010 AM PST THU FEB 3 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST FRIDAY. THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST FRIDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. * TIMING: LATE TONIGHT INTO FRIDAY MORNING. * LOCATION: COLDER INLAND VALLEY AREAS. * IMPACTS: AREAS OF MINIMUM TEMPERATURES IN THE UPPER 20S TO LOW 30S. CLEAR SKIES...DRY AIR AND LIGHT WINDS WILL RESULT IN EXCELLENT RADIATIONAL COOLING WITH LONG FROST DURATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. GROWERS SHOULD BE PREPARED FOR FROST PROTECTION. && $$ ATKIN
696 WWUS76 KSGX 040830 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1230 AM PST FRI FEB 4 2011 ...FREEZE WARNING FOR THE COACHELLA VALLEY INTO FRIDAY MORNING... ...FROST ADVISORY FOR THE INLAND VALLEYS AND SAN DIEGO DESERTS INTO FRIDAY MORNING... .CLEAR SKIES...LIGHT WINDS...AND A COLD AND DRY AIR MASS WILL RESULT IN AREAS WITH MINIMUM TEMPERATURES BELOW FREEZING IN THE INLAND VALLEYS AND LOWER DESERTS LATE TONIGHT INTO FRIDAY MORNING. THE COLDEST AREAS WILL BE IN THE SOUTHERN COACHELLA VALLEY WHERE MINIMUM TEMPERATURES WILL REACH THE MID 20S. CAZ061-041700- /O.CON.KSGX.FZ.W.0002.000000T0000Z-110204T1700Z/ COACHELLA VALLEY- 1230 AM PST FRI FEB 4 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. * TIMING: THROUGH FRIDAY MORNING. * LOCATION: PORTIONS OF THE COACHELLA VALLEY...ESPECIALLY IN THE SOUTHERN AREAS. * IMPACTS: AREAS OF MINIMUM TEMPERATURES IN THE MID 20S. CLEAR SKIES...DRY AIR AND LIGHT WINDS WILL RESULT IN EXCELLENT RADIATIONAL COOLING WITH LONG FROST DURATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. GROWERS SHOULD BE PREPARED FOR FROST PROTECTION. && $$ CAZ048-050-062-041700- /O.CON.KSGX.FR.Y.0002.000000T0000Z-110204T1700Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN DIEGO COUNTY DESERTS- 1230 AM PST FRI FEB 4 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST FRIDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. * TIMING: THROUGH FRIDAY MORNING. * LOCATION: COLDER INLAND VALLEY AREAS. * IMPACTS: AREAS OF MINIMUM TEMPERATURES IN THE UPPER 20S TO LOW 30S. CLEAR SKIES...DRY AIR AND LIGHT WINDS WILL RESULT IN EXCELLENT RADIATIONAL COOLING WITH LONG FROST DURATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. GROWERS SHOULD BE PREPARED FOR FROST PROTECTION. && $$ SS
490 WWUS76 KSGX 041646 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 846 AM PST FRI FEB 4 2011 CAZ061-041800- /O.EXP.KSGX.FZ.W.0002.000000T0000Z-110204T1700Z/ COACHELLA VALLEY- 846 AM PST FRI FEB 4 2011 ...FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING. $$ CAZ048-050-062-041800- /O.EXP.KSGX.FR.Y.0002.000000T0000Z-110204T1700Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN DIEGO COUNTY DESERTS- 846 AM PST FRI FEB 4 2011 ...FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING. $$ ATKIN
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this frost advisory went out at Feb 3, 3:30 AM PST, 5 hours 58 minutes earlier.
Area forecast discussion, Feb 3, 3:30 AM PST, 5 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
330 AM PST THU FEB 3 2011
.SYNOPSIS...GUSTY EAST WINDS WILL CONTINUE THROUGH LATE MORNING THEN
QUICKLY DIMINISH IN THE AFTERNOON. COOL WEATHER WILL CONTINUE TODAY.
WARMER FRIDAY THROUGH WEDNESDAY AS AN UPPER LEVEL RIDGE OF HIGH
PRESSURE BUILDS.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
.SHORE TERM (TODAY THROUGH SATURDAY)...
SKIES WERE MOSTLY CLEAR THIS MORNING. GUSTY EAST WINDS
CONTINUE...MAINLY IN SAN DIEGO COUNTY. WINDS WILL INCREASE AROUND
SUNRISE WITH GUSTS TO 65 MPH POSSIBLE IN THE SAN DIEGO COUNTY
MOUNTAINS AND FOOTHILLS. WINDS ARE EXPECTED TO DROP OFF RAPIDLY IN
THE AFTERNOON AS SURFACE PRESSURE GRADIENTS RELAX. COOL AND DRY
AGAIN TODAY...ESPECIALLY IN THE LOW DESERTS WHERE MINOR COLD AIR
ADVECTION CONTINUES. THE COMBINATION OF MOSTLY CLEAR SKIES...LOW
HUMIDITY...AND LIGHTER WINDS WILL ALLOW FOR ANOTHER COOL NIGHT
TONIGHT. A FROST ADVISORY MAY BE NEEDED FOR THE VALLEYS AND LOW
DESERTS TONIGHT THROUGH FRIDAY MORNING.
MORE PLEASANT WEATHER IS EXPECTED THIS WEEKEND. THE UPPER LEVEL LOW
CURRENTLY OVER SOUTHWEST NEW MEXICO THAT HAS BEEN USHERING IN COLD
AIR TO SOUTHERN CALIFORNIA WILL FINALLY MOVE OFF TO THE NORTHEAST.
AS THIS LOW MOVES OUT...THE UPPER LEVEL RIDGE OF HIGH PRESSURE OFF
THE WEST COAST WILL STRENGTHEN. A WARMING TREND WILL BEGIN ON
FRIDAY...AND BY SATURDAY HIGH TEMPERATURES WILL BE IN THE 70S IN THE
VALLEYS AND LOW DESERTS.
&&
.LONG TERM (SUNDAY THROUGH WEDNESDAY)...
THE WARMING TREND CONTINUES ON SUNDAY. TEMPS IN THE INLAND VALLEYS
WILL BE IN THE MID TO UPPER 70S...WITH SOME LOW 80S POSSIBLE IN THE
LOW DESERTS. MINOR COOLING MONDAY. TUESDAY AND WEDNESDAY WILL BE
SLIGHTLY COOLER AS WEAK TO MODERATE OFFSHORE FLOW DEVELOPS AND THE
UPPER HIGH WEAKENS.
&&
.AVIATION...
030900Z...CLEAR THROUGH FRIDAY. LOCAL GUSTY NORTHEAST TO EAST WINDS
DECREASING LATER THIS MORNING.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY UNTIL NOON FOR THE RIVERSIDE COUNTY
MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN
BERNARDINO...RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...
AND SANTA ANA MOUNTAINS AND FOOTHILLS.
FROST ADVISORY UNTIL 9 AM PST THURSDAY FOR THE SAN
BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE...
SAN DIEGO COUNTY DESERTS.
FREEZE WARNING UNTIL 9 AM PST THURSDAY FOR THE COACHELLA
VALLEY.
HIGH WIND WARNING UNTIL NOON PST THURSDAY FOR THE SAN DIEGO
COUNTY MOUNTAINS...SAN DIEGO COUNTY VALLEYS.
PUBLIC...SS
AVIATION/MARINE...WHITLOW
NWS ON THE WEB AT WEATHER.GOV/SANDIEGOHazardous weather outlook, Feb 3, 4:00 AM PST, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 400 AM PST THU FEB 3 2011 CAZ042-043-048-050-055>058-060>062-PZZ750-775-040000- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM-WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 400 AM PST THU FEB 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS ALL OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT STRONG OFFSHORE WINDS THIS MORNING. HIGH WIND WARNINGS AND WIND ADVISORIES ALONG AND WEST OF THE MOUNTAINS. SEE LAXNPWSGX. FREEZE WARNINGS AND FROST ADVISORIES FOR THE DESERTS AND INLAND VALLEYS THIS MORNING. LOW TEMPERATURES WILL FALL INTO THE 20S IN THE UPPER DESERTS AND THE SOUTHERN HALF OF THE COACHELLA VALLEY. THE INLAND VALLEYS WILL DROP INTO THE UPPER 20S TO LOWER 30S FOR A FEW HOURS. SEE LAXNPWSGX. MIN TEMPS TONIGHT WILL DROP BELOW FREEZING IN THE WIND SHELTERED AREAS IN THE INLAND VALLEYS AND LOW DESERTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODS OF WEAK TO MODERATE OFFSHORE FLOW WILL CONTINUE THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. SS
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 9:28 AM PST | Freeze Warning | SGX | Riverside | 24 hr |
Nearby
Frost Advisories in California, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.